# SDR SWAA2024071689681

- Difficulty date: May 24, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 328 TO BS 344 AND LBL 46 FWD GALLEY AND LAV 2024-345502<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 328 TO BS 344 AND LBL 46 FWD GALLEY AND LAV. IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG: 141A5400 SHEET: 44 REV: -  SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 328 TO BS 344 AND LBL 46 FWD GALLEY AND LAV. IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG: 141A5400 SHEET: 44 REV: -  SEE INDIVIDUAL SIGN OFFS BELOW.
